# SDR XGNA2021050500012

- Difficulty date: May 4, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N36673
- Make and model: Beech 58
- Aircraft serial: TH1143
- Aircraft time: 17,436 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE OF FLIGHT # GTX487 FROM ADS TO ELP, AND AFTER GEAR RETRACTION OUR DIRECTOR OF OPERATION'S VISUALLY OBSERVED THAT THE NOSE GEAR DOORS HAD NOT RETRACTED. HE CONTACTED ADS GROUND TO HAVE THEM CONTACT REGIONAL APPROACH TO CONTACT THE PILOT OF FLIGHT # GTX487 AND INSTRUCT HIM TO RETURN TO ADS. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.
